Adderall makes me feel very tired

Discussion in 'ADHD and Anxiety' started by WittyAl, Jan 26, 2017.

  1. WittyAl

    WittyAl New Member

    Joined:
    Jan 26, 2017
    Messages:
    2
    Likes Received:
    2
    What’s up, guys. Here’s my problem. I’ve got a minor case of narcolepsy for which my doctor recommended me to take Adderall. It was supposed to make me feel less drowsy and tired, but in fact, I’ve noticed I feel even more sleepy throughout a day. Sometimes I even find it hard to open my eyes and feel like falling asleep whenever I sit or lie down. How can it be? This drug is supposed to be a stimulant, right? Is there anyone who has the same issue with Adderall? I would think it’s my doctor’s mistake but I know a few people who do feel better after taking it.
     
  2. Inderson

    Inderson New Member

    Joined:
    Jan 21, 2017
    Messages:
    6
    Likes Received:
    2
    Adderall is a stimulant, and it does show the boosting effect for a few hours, but as soon as it starts wearing off, you may feel really drowsy, tired and get sleeping issues, even insomnia. You should really consult with your doctor; maybe Adderall is not the best med for you.
     

Share This Page